# SDR SIMA201024601

- Difficulty date: September 2, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 19,062 hours, 15,982 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2828 THE CREW REPORTED THAT DURING THE CLIMB WHEN THE GEAR WAS SELECTED UP THEY GOT A LANDING GEAR/AIR GROUND FAIL MESSAGE. THE GEAR SHOWED THREE UP AND STOWED PER AIRCRAFT OPERATIONS MANUAL. THE CAPTAIN DECLARED AN EMERGENCY DUE TO POSSIBLE LOSS OF THE NOSE WHEEL STEERING AND THRUST REVERSE. THE AIRCRAFT LANDED AT DFW NO PROBLEMS NOTED. THE AIRCRAFT WAS REMOVED FROM SERVICE. C/A: ADJUSTED (WEIGHT ON WHEELS) PROXIMITY SWITCHES AFT OF BOTH LEFT HAND  AND RIGHT HAND  MAIN LANDING GEAR IAW EMB 140 AMM  32-63-05. PARTS ADJUSTED ONLY, NO PARTS REMOVED OR REPLACED.  THE OPERATIONAL CHECK WAS GOOD. THE AICRACFT WAS RETURNED TO SERVICE.
